Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 183489, 15 pages
http://dx.doi.org/10.1155/2008/183489
Research Article

Periodic Solutions of Semilinear Impulsive Periodic System with Time-Varying Generating Operators on Banach Space

1College of Computer Science and Technology, Guizhou University, Guiyang, Guizhou 550025, China
2College of Science, Guizhou University, Guiyang, Guizhou 550025, China

Received 17 June 2008; Accepted 19 October 2008

Academic Editor: Fernando Lobo Pereira

Copyright © 2008 JinRong Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Teaneck, NJ, USA, 1989. View at Zentralblatt MATH · View at MathSciNet
  2. D. D. Bainov and P. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, vol. 66 of Pitman Monographs and Surveys in Pure and Applied Mathematics, Longman Scientific & Technical, Harlow, UK, 1993. View at Zentralblatt MATH · View at MathSciNet
  3. M. Benchohra, J. Henderson, and S. Ntouyas, Impulsive Differential Equations and Inclusions, vol. 2 of Contemporary Mathematics and Its Applications, Hindawi, New York, NY, USA, 2006. View at Zentralblatt MATH · View at MathSciNet
  4. X. Liu, “Impulsive stabilization and applications to population growth models,” The Rocky Mountain Journal of Mathematics, vol. 25, no. 1, pp. 381–395, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Yang, Impulsive Control Theory, vol. 272 of Lecture Notes in Control and Information Sciences, Springer, Berlin, Germany, 2001. View at Zentralblatt MATH · View at MathSciNet
  6. N. U. Ahmed, “Mathematical problems in modeling artificial heart,” Mathematical Problems in Engineering, vol. 1, no. 3, pp. 245–254, 1995. View at Google Scholar · View at Zentralblatt MATH
  7. N. U. Ahmed and X. Xiang, “Necessary conditions of optimality for infinite dimensional uncertain systems,” Mathematical Problems in Engineering, vol. 1, no. 3, pp. 179–191, 1995. View at Google Scholar · View at Zentralblatt MATH
  8. N. U. Ahmed, “Optimal impulse control for impulsive systems in Banach spaces,” International Journal of Differential Equations and Applications, vol. 1, no. 1, pp. 37–52, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. U. Ahmed, “Some remarks on the dynamics of impulsive systems in Banach spaces,” Dynamics of Continuous, Discrete & Impulsive Systems, vol. 8, no. 2, pp. 261–274, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. U. Ahmed, K. L. Teo, and S. H. Hou, “Nonlinear impulsive systems on infinite dimensional spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 54, no. 5, pp. 907–925, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N. U. Ahmed, “Existence of optimal controls for a general class of impulsive systems on Banach spaces,” SIAM Journal on Control and Optimization, vol. 42, no. 2, pp. 669–685, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. U. Ahmed and C. Li, “Optimum feedback strategy for access control mechanism modelled as stochastic differential equation in computer network,” Mathematical Problems in Engineering, vol. 2004, no. 3, pp. 263–276, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. N. U. Ahmed, B. Li, and L. Orozco-Barbosa, “Modelling and optimization of computer network traffic controllers,” Mathematical Problems in Engineering, vol. 2005, no. 6, pp. 617–640, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  14. N. U. Ahmed and X. H. Ouyang, “Suboptimal RED feedback control for buffered TCP flow dynamics in computer network,” Mathematical Problems in Engineering, vol. 2007, Article ID 54683, 17 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  15. W. Wei, X. Xiang, and Y. Peng, “Nonlinear impulsive integro-differential equations of mixed type and optimal controls,” Optimization, vol. 55, no. 1-2, pp. 141–156, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. X. Xiang and W. Wei, “Mild solution for a class of nonlinear impulsive evolution inclusions on Banach space,” Southeast Asian Bulletin of Mathematics, vol. 30, no. 2, pp. 367–376, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. X. Xiang, W. Wei, and Y. Jiang, “Strongly nonlinear impulsive system and necessary conditions of optimality,” Dynamics of Continuous, Discrete & Impulsive Systems, vol. 12, no. 6, pp. 811–824, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. X. Yu, X. Xiang, and W. Wei, “Solution bundle for a class of impulsive differential inclusions on Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 327, no. 1, pp. 220–232, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H. Amann, “Periodic solutions of semilinear parabolic equations,” in Nonlinear Analysis: A Collection of Papers in Honor of Erich H. Rothe, pp. 1–29, Academic Press, New York, NY, USA, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. H. Liu, “Bounded and periodic solutions of differential equations in Banach space,” Applied Mathematics and Computation, vol. 65, no. 1–3, pp. 141–150, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. P. Sattayatham, S. Tangmanee, and W. Wei, “On periodic solutions of nonlinear evolution equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 276, no. 1, pp. 98–108, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. X. Xiang and N. U. Ahmed, “Existence of periodic solutions of semilinear evolution equations with time lags,” Nonlinear Analysis: Theory, Methods & Applications, vol. 18, no. 11, pp. 1063–1070, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. Wang, “Linear impulsive periodic system on Banach space,” in Proceedings of the 4th International Conference on Impulsive and Hybrid Dynamical Systems (ICIDSA '07), vol. 5, pp. 20–25, Nanning, China, July 2007.
  24. J. Wang, X. Xiang, and W. Wei, “Linear impulsive periodic system with time-varying generating operators on Banach space,” Advances in Difference Equations, vol. 2007, Article ID 26196, 16 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  25. J. Wang, X. Xiang, W. Wei, and Q. Chen, “Existence and global asymptotical stability of periodic solution for the T-periodic logistic system with time-varying generating operators and T0-periodic impulsive perturbations on Banach spaces,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 524945, 16 pages, 2008. View at Publisher · View at Google Scholar
  26. J. Wang, X. Xiang, W. Wei, and Q. Chen, “Bounded and periodic solutions of semilinear impulsive periodic system on Banach spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 401947, 15 pages, 2008. View at Publisher · View at Google Scholar
  27. J. Wang, X. Xiang, and W. Wei, “Existence of periodic solution for semilinear periodic logistic systems with periodic impulsive perturbations on Banach space,” in Proceedings of the 6th Conference of Biomathematics, Advance in BioMathematics, vol. 1, pp. 288–291, Tai'An, China, July 2008.
  28. N. U. Ahmed, Semigroup Theory with Applications to Systems and Control, vol. 246 of Pitman Research Notes in Mathematics Series, Longman Scientific & Technical, Harlow, UK, 1991. View at Zentralblatt MATH · View at MathSciNet